# SDR SWAA2015121146995

- Difficulty date: November 30, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N905WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36617
- Aircraft time: 27,988 hours, 16,549 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK INBD & OTBD FLANGE, CRACKED AT BS 727B, LBL 45.5, FWD HOLE OTBD SIDE.  REPAIRED FLANGE IAW EA.
